# SDR 2007UALA04252

- Difficulty date: October 15, 2007
- Submitted: October 26, 2007
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 20,607 hours, 8,054 cycles
- Engine: Iae V2522A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Str 43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT AFT PIT STR 43L FRAME 52 AND 47-51. REPLACED ANGLE AT STR 43L, FR52
